Title: Oscillatory behaviour of odd order neutral delay dynamic equations on time-scales

Authors: Said R. Grace; Sandra Pinelas; Ravi P. Agarwal

Addresses: Department of Engineering Mathematics, Faculty of Engineering, Cairo University, Orman, Giza 12221, Egypt. ' Departamento de Ciências Exactas e Naturais, Academia Militar, Av. Conde Castro Guimarães, 2720-113 Amadora, Portugal. ' Department of Mathematics, Texas A&M University-Kingsville, 700 University Blvd., Kingsville, TX 78363-8202, USA

Abstract: We shall establish some new criteria for the oscillation of neutral delay dynamic equations on an arbitrary time-scale.

Keywords: neutral delay dynamic equations; oscillation; arbitrary time scales; higher order.

DOI: 10.1504/IJDSDE.2012.049885

International Journal of Dynamical Systems and Differential Equations, 2012 Vol.4 No.3, pp.187 - 197

Published online: 18 Oct 2012 *

Full-text access for editors Access for subscribers Purchase this article Comment on this article